MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3541308 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Autoimmune Disorder (1732); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.H6 health effect - clinical code e2402: generalized illness.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent breast augmentation with two 355cc mentor memoryshape breast implants.Post-operatively, the patient suffered unspecified rheumatological disease.The patient's right wrist, pointer finger, and left thumb had arthritis like symptoms and are painful.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
On august 13, 2025, mentor received additional information that indicated that the patient was also diagnosed with a rheumatological disease.The patient felt it was not related to her implant since she has family history of it.The symptoms started in their wrist, pointer finger, left thumb, and it becomes painful when she bends or makes a fist.